Price (Affiliate Member):
Price (Patron Organizational):
Price (Patron Student):
Price (Patron Personal Member):
Price (Other NY 3Rs Library Member):
Western New York Library Resources Council
The ECDOH provides training how to recognize and respond to an opioid overdose. This training includes how to use the aerosol version of naloxone (Narcan) to reverse the overdose.
There is NO COST to attend this training. Participants must be at least 16 years old.
Naloxone is a benign drug. If it is administered when an individual is not experiencing an opioid overdose, no harm will come to the patient.
Upon completion of the training, participants will be able to recognize the signs & symptoms of an opioid overdose, administer naloxone (Narcan) properly and take necessary follow-up steps.
This training is for any library staff who is interested in learning more about naloxone and how to respond to opioid overdoses.